# SDR SIMA20190630002

- Difficulty date: June 30, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- Aircraft time: 33,578 hours, 30,571 cycles
- System (JASC): 7400 · Ignition System
- Part: Ignition Unit
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL HUNG START ENGINE #1 N2 HUNG AT 33%, HAD FUEL FLOW BUT NOT ITT RISE. RAMPER SIGNALED THAT HE SAW LOTS OF SMOKE OUT THE BACK AND SMALL FLAMES IN FRONT OF ENGINE. "TRANSFERRED TO NRWC 800-ABI-02432"-C/A-INSPECTED #1 ENGINE INLET AND EXHAUST FOUND NO INDICATION OF FIRE OR SOOT, ENGINE ITT WAS AT 140 C JUST AFTER EVENT, PERFORMED 2 ENGINE STARTS ONCE ON CHANNEL B AND ONCE ON CHANNEL A. FOUND IGN CHANNEL A TO BE INOP. REMOVED AND REPLACED A CHANNEL IGNITOR NO FIX SEE NRWC 800-ABI-02432 FOR FURTHER DETAILS. DEFERRED MEL 74-1 AUTH #070001-B. ENGINE FOUND OK FOR SERVICE. REMOVED AND REPLACED #1 IGNITION CH "A" IAW MM 74-13-10 OPS CHECK GOOD. MEL RESTORED.
